# SDR 2008UALA02705

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 35,506 hours, 13,699 cycles
- Engine: Iae V2527A5
- Engine time: 25,262 hours, 10,084 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 2 Engine Hpc
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE STALL.  AMBER DECLARED, FLIGHT DIVERTED.  ENGINE REPLACED.  FOUND HPC 6TH STAGE BLADE FAILURE.
